Title: Invariance Kernels of Single-Input Planar Nonlinear Systems
Authors: Maggiore, Manfredi ×
Rawn, Barry
Lehn, Peter #
Issue Date: Apr-2012
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Control and Optimization vol:50 issue:2 pages:1012-1037
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science